# SDR QMLA2023060420046

- Difficulty date: June 4, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7481
- Aircraft time: 4,597 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 4,597 hours
- System (JASC): 3400 · Navigation System
- Part: Cover
- Part number: 703A92020100
- Condition: Handler Error
- Stage of operation: CL
- How discovered: V
- Nature of condition: F, S
- Precautionary procedure: D

## Discrepancy

AIRSPEED INDICATOR FAILURE DUE TO PITOT TUBE COVER REMAINING ON PITOT TUBE.  COVER REMAINS ON THE TUBE DURING THE DAY WHEN HELICOPTER NOT IN SERVICE TO PREVENT BUGS FROM ENTERING THE PITOT TUBE WHILE ON GROUND, WHICH HAS OCCURRED IN IMMEDIATE HISTORY.
